# SDR SCNA20240309079

- Difficulty date: February 11, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5683A
- Make and model: Boeing 737-8
- Aircraft serial: 32601
- Aircraft time: 66,043 hours, 31,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 640-663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN FLOOR STRUCTURE BETWEEN BS 663 TO BS 640 LH UPPER AILERON CONTROL CABLE WITH CORROSION.  REPLACED UPPER FUSELAGE MAIN CARGO CABIN FLOOR STRUCTURE BETWEEN BS 663 TO BS 640 LH UPPER AILERON CONTROL CABLE I.A.W B737-800 AMM TASK 20-10-91-000-801 STEP 2.E.(1). THRU (7). AND AMM TASK 20-10-91-400-801 STEP 3.E. AND AMM TASK 27-11-00-820-801 STEP 2.H. SATISFACTORY CONDITION
